The Annals of Mathematical Statistics

An Asymptotic Minimax Theorem for the Two Armed Bandit Problem

Walter Vogel

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 2 (1960), 444-451.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705907

Digital Object Identifier
doi:10.1214/aoms/1177705907

Mathematical Reviews number (MathSciNet)
MR116443

Zentralblatt MATH identifier
0093.15701

JSTOR
links.jstor.org

Citation

Vogel, Walter. An Asymptotic Minimax Theorem for the Two Armed Bandit Problem. Ann. Math. Statist. 31 (1960), no. 2, 444--451. doi:10.1214/aoms/1177705907. https://projecteuclid.org/euclid.aoms/1177705907


Export citation